MedElevator Войти в исследования
← Поиск публикаций

DOI 10.12998/wjcc.v3.i10.900

Медицинская библиотека · World journal of clinical cases · 2015

Acute hepatitis after amiodarone infusion.

Fonseca Paulo, Dias Adelaide, Gonçalves Helena, Albuquerque Aníbal, Gama Vasco

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Acute hepatitis is a very rare, but potentially fatal, adverse effect of intravenous amiodarone. We present a case of an 88-year-old man with history of ischemic dilated cardiomyopathy and severely depressed left ventricular function that was admitted to our coronary care unit with diagnosis of decompensated heart failure and non-sustained ventricular tachycardia. A few hours after the beginning of intravenous amiodarone he developed an acute hepatitis. There was a completely recovery within the next days after amiodarone withdrawn and other causes of acute hepatitis have been ruled out. This case highlights the need for close monitoring of hepatic function during amiodarone infusion in order to identify any potential hepatotoxicity and prevent a fatal outcome. Oral amiodarone is, apparently, a safe option in these patients.

Для цитирования: Fonseca Paulo, Dias Adelaide, Gonçalves Helena, Albuquerque Aníbal, Gama Vasco. Acute hepatitis after amiodarone infusion.. World journal of clinical cases. 2015. DOI: 10.12998/wjcc.v3.i10.900.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.